# SDR SWAA2023041214165

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+9-847 WL 155-162.<SRM 53-00-53-1A-2 FOUND TO BE APPLICABLE REMOVED MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+9-847 WL 155-162. DEEPEST BLEND AT BS 767 +10 L= 2.25' W=1.1' D=0.020'. REMAINING THICKNESS 0.020'. ORIGINAL THICKNESS 0.040'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT REMOVED MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+9-847 WL 155-162. DEEPEST BLEND AT BS 767 +10 L= 2.25' W=1.1' D=0.020'. REMAINING THICKNESS 0.020'. ORIGINAL THICKNESS 0.040'.FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.FABRICATED NEW FLOOR TO SIDEWALL SUPPORT SPLICE AT BS 727E-BS747 IAW SRM 53-00-53-2R-6. LOT#1515191-1 FABRICATED NEW ACB LH FLOOR TO SIDEWALL SUPPORT FROM BS 727- BS 847 IAW SRM 51-40-05-0G-0; DWG 146A7502 AND DWG 146A7500. FABRICATED NEW FLOOR TO SIDEWALL SUPPORT SPLICE AT BS 727E-BS747 IAW SRM 53-00-53-2R-6. MATERIAL USED BAC1496-377 7075-T62 CLAD FORMED CHANNEL LOT#1515191-1<REQUEST OK TO TREAT AND PRIME TREATED; PRIMED AND INSTALLED NUTPLATES ON ACB FLOOR TO SIDEWALL SUPPORT FROM BS 727- BS 847 IAW SRM 51-40-10-2R-0 AND DWG 146A7502. INSTALLED SPLICE AT BS 727E- BS 747 IAW SRM 53-00-53-2R-6;
